The real-analytic solutions of the Abel functional equation

G. Belitskii, Yu Lyubich

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

For the Abel equation on a real-analytic manifold a dynamical criterion of solvability in real-analytic functions is proved.

Original languageEnglish
Pages (from-to)135-141
Number of pages7
JournalStudia Mathematica
Volume134
Issue number2
StatePublished - 1 Dec 1999

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'The real-analytic solutions of the Abel functional equation'. Together they form a unique fingerprint.

Cite this